Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD's causing Tardive Dysphoria floatingbridge

Posted by kizzie2 on July 29, 2011, at 11:14:15

In reply to Re: AD's causing Tardive Dysphoria kizzie2, posted by floatingbridge on July 26, 2011, at 6:47:43

Hi - just re-read your reply adn saw the bit about risks of 'chronic underdosing'. Would you mind telling me a bit more of what you know about this.

Im guessing that is the one of the things i am risking by trying to keep my dose low ...

Thanks for all your input. There is very little discussion like this in Uk.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kizzie2 thread:991795
URL: http://www.dr-bob.org/babble/20110728/msgs/992256.html